# SDR VJ9800569

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT PANEL UNDER LOWER BANANA FAIRING GOUGED AND CHAFED.  REMOVED SKIN, FABRICATED AND INSTALLED NEW SKIN IAW DC9 SRM 51-10-3, 55-31-0, 51-10-4, 51-30-2 AND RES 981773.
